Login
EN
[EN] English
[FR] Français
Login
EN
[EN] English
[FR] Français
My Espace Recherche
Projects Module
PhD Module
Statistics
Help
Table of Content
Add a new publication
Legal information
About
What's ORBi
Release notes
OAI-PMH
Impact and Visibility
Deposit Charter
News
Explore
PeriScops
Back
Home
Detailed Reference
Request a copy
Article (Scientific journals)
Théorie des matroïdes et optimisation combinatoire
Tuyttens, Daniel
;
Teghem, Jacques
1986
•
In
Belgian Journal of Operations Research, Statistics and Computer Science, 26
(1), p. 27-62
Peer reviewed
Permalink
https://hdl.handle.net/20.500.12907/32672
Files (1)
Send to
Details
Statistics
Bibliography
Similar publications
Files
Full Text
JORBEL1986DTJT.pdf
Publisher postprint (910.16 kB)
Request a copy
All documents in ORBi UMONS are protected by a
user license
.
Send to
RIS
BibTex
APA
Chicago
Permalink
X
Linkedin
copy to clipboard
copied
Details
Disciplines :
Mathematics
Author, co-author :
Tuyttens, Daniel
Teghem, Jacques
Language :
French
Title :
Théorie des matroïdes et optimisation combinatoire
Publication date :
01 September 1986
Journal title :
Belgian Journal of Operations Research, Statistics and Computer Science
ISSN :
0770-0512
Publisher :
SOGESCI, Bruxelles, Belgium
Volume :
26
Issue :
1
Pages :
27-62
Peer reviewed :
Peer reviewed
Research unit :
F151 - Mathématique et Recherche opérationnelle
Research institute :
R300 - Institut de Recherche en Technologies de l'Information et Sciences de l'Informatique
Available on ORBi UMONS :
since 02 February 2013
Statistics
Number of views
19 (3 by UMONS)
Number of downloads
1 (1 by UMONS)
More statistics
Bibliography
Similar publications
Contact ORBi UMONS